International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 745-756

Nonseparated manifolds and completely unstable flows

Sudhir K. Goel

University of Houston-Downtown, Houston 77002, Texas, USA

Received 18 August 1986

Copyright © 1987 Sudhir K. Goel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define an order structure on a nonseparated n-manifold. Here, a nonseparated manifold denotes any topological space that is locally Euclidean and has a countable basis; the usual Hausdorff separation property is not required. Our result is that an ordered nonseparated n-manifold X can be realized as an ordered orbit space of a completely unstable continuous flow ϕ on a Hausdorff (n+1)-manifold E.